Scorri la lista: Settori scientifico-disciplinari MIUR

Su di un livello
Esporta come [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Numero di documenti a questo livello: 47.

Corielli, Francesco ; Pascucci, Andrea (2007) Parametrix approximations for option prices. [Preprint]

Cinti, Chiara ; Nyström, Kaj ; Polidoro, Sergio (2011) A Carleson-type estimate in Lipschitz type domains for non-negative solutions to Kolmogorov operators. [Preprint]

Cinti, Chiara ; Nystrom, Kaj ; Polidoro, Sergio (2010) A boundary estimate for non-negative solutions to Kolmogorov operators in non-divergence form. [Preprint]

Citti, G. ; Sarti, A. (2004) A cortical based model of perceptual completion in the roto-translation space. [Preprint]

Cinti, Chiara ; Nystrom, Kaj ; Polidoro, Sergio (2009) A note on Harnack inequalities and propagation set for a class of hypoelliptic operators. [Preprint]

Pascucci, Andrea (2009) A short course on American options: notes of the lectures given at the Universities of Daejeon (South Korea) and La Coruna (Spain). In: PhD courses, 18-28 Sept 2008, Daejeon, South Korea.

Montefalcone, F. (2005) Alcune formule integrali nei Gruppi di Carnot. In: Seminario di Analisi Matematica-Coordinatore Prof. B.Pini, 26 Apr -2005, Bologna.

Montefalcone, F. (2005) Alcune formule integrali nei Gruppi di Carnot. Seminario di Analisi Matematica- Dipartimento di Matematica dell' Università di Bologna- Anno Accademico 2004/05 . pp. 1-21.

Di Francesco, Marco ; Foschi, P. ; Pascucci, Andrea (2004) Analysis of an uncertain volatility model. [Preprint]

Martinez, Andre' ; Nakamura, Shu ; Sordoni, Vania (2005) Analytic smoothing effect for the Schrodinger equation with long-range perturbation. [Preprint]

Arcozzi, Nicola ; Rochberg, Richard ; Sawyer, Eric ; Wick, Brett (2008) Bilinear Forms on the Dirichlet Space. [Preprint]

Cinti, Chiara ; Polidoro, Sergio (2008) Bounds on short cylinders and uniqueness results for degenerate Kolmogorov equation. [Preprint]

Arcozzi, Nicola ; Rochberg, Richard ; Sawyer, Eric (2008) Capacity, Carleson measures, boundary convergence, and exceptional sets. [Preprint]

Ritelli, Daniele ; Mingari Scarpello, Giovanni (2012) Closed form integration of a hyperelliptic oscillator. Meccanica, 47 (4). pp. 857-862. ISSN 0025-6455

Mingari Scarpello, Giovanni ; Ritelli, Daniele (2006) Elliptic integral solutions of spatial elastica of a thin straight rod bent under concentrated terminal forces. Meccanica, 41 (5). pp. 519-527.

Pagliarani, Stefano ; Pascucci, Andrea ; Riga, Candia (2011) Expansion formulae for local Lévy models. [Preprint]

Pascucci, Andrea (2007) Free boundary and optimal stopping problems for American Asian options. [Preprint]

Martino, Vittorio ; Montanari, Annamaria (2005) Graphs with prescribed the trace of the Levi form. [Preprint]

Pascucci, Andrea ; Polidoro, Sergio (2004) Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators. [Preprint]

Carciola, Alessandro ; Pascucci, Andrea ; Polidoro, Sergio (2009) Harnack inequality and no-arbitrage bounds for self-financing portfolios. [Preprint]

Polidoro, Sergio ; Ragusa, Maria Alessandra (2005) Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term. [Preprint]

Foschi , Silvia ; Mingari Scarpello, Giovanni ; Ritelli, Daniele (2004) Higher order approximation of the period-energy function for single degree of freedom Hamiltonian Systems. Meccanica, 39 (4). pp. 357-368. ISSN 1572-9648

Martino, Vittorio ; Montanari, Annamaria (2008) Integral Formulas for a Class of Curvature PDE'S and Application to Isoperimetric Inequalities and to Symmetry Problems. [Preprint]

Arcozzi, Nicola ; Blasi, Daniel ; Pau, Jordi (2008) Interpolating sequences on analytic Besov type spaces. [Preprint]

Mingari Scarpello, Giovanni ; Ritelli, Daniele (2014) Legendre hyperelliptic integrals, π new formulae and Lauricella functions through the elliptic singular moduli. Journal of Number Theory, 135 . pp. 334-352. ISSN 0022-314X

Gambini, Alessandro ; Mingari Scarpello, Giovanni ; Ritelli, Daniele (2013) Mathematical properties of EOQ models with special cost structure. Applied Matematical Modeling, 37 (3). pp. 659-666. ISSN ISSN: 0307-904X

Vania, Sordoni (2008) Molecular Scattering and Born-Oppenheimer Approximation. [Preprint]

Chiara, C. ; Polidoro, S. (2006) Moser type estimates for a class of uniformly subelliptic ultraparabolic operators. [Preprint]

Monti, Laura ; Pascucci, Andrea (2009) Obstacle problem for Arithmetic Asian options.

Di Francesco, Marco ; Pascucci, Andrea (2004) On a class of degenerate parabolic equations of Kolmogorov type. [Preprint]

Martino, Vittorio ; Montanari, Annamaria (2008) On the Characteristic Direction of Real Hypersurfaces in C^(N+1) and a Symmetry Result. [Preprint]

Ansaloni, Susanna (2007) On the spectrum of a parameter-dependent Sturm-Liouville problem. [Preprint]

Arcozzi, Nicola ; Rochberg, Richard ; Sawyer, Eric (2008) Onto Interpolating Sequences for the Dirichlet Space. [Preprint]

Frentz, Marie ; Nystrom, Kaj ; Pascucci, Andrea ; Polidoro, Sergio (2008) Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options. [Preprint]

Corielli, Francesco ; Pascucci, Andrea (2005) Parametrix approximations for option prices. [Preprint]

Pascucci, Andrea ; Foschi, Paolo (2006) Path dependent volatility. [Preprint]

Cinti, Chiara ; Pascucci, Andrea ; Polidoro, Sergio (2005) Pointwise estimates for a class of non-homogeneous Kolmogorov equations. [Preprint]

Gambini, Alessandro ; Mingari Scarpello, Giovanni ; Ritelli, Daniele (2012) Probability of digits by dividing random numbers: a psi and zeta functions approach. Expositiones Mathematicae, 30 (3). p. 223238. ISSN 0723-0869

Nystrom, Kaj ; Pascucci, Andrea ; Polidoro, Sergio (2009) Regularity near the Initial State in the Obstacle Problem for a class of Hypoelliptic Ultraparabolic Operators. [Preprint]

Di Francesco, Marco ; Polidoro, Sergio (2006) Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov type operators in non-divergence form. [Preprint]

Di Francesco, Marco ; Polidoro, Sergio (2006) Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov type operators in non-divergence form. [Preprint]

Montefalcone, F. (2004) Some Remarks in Differential and Integral Geometry of Carnot Groups. [Preprint]

Mingari Scarpello, Giovanni ; Ritelli, Daniele (2009) The hyperelliptic integrals and π. Journal of Number Theory, 129 (12). pp. 3094-3108. ISSN 0022-314X

Marco, Di Francesco ; Andrea, Pascucci ; Sergio, Polidoro (2007) The obstacle problem for a class of hypoelliptic ultraparabolic equations. [Preprint]

Cinti, Chiara (2008) Uniqueness in the Cauchy problem for a class of hypoelliptic ultraparabolic operators. [Preprint]

Baggio, Silvano (2008) Which RPI-norms are the supremum of standard RPI-norms? [Preprint]

Mingari Scarpello, Giovanni ; Ritelli, Daniele (2011) π and the hypergeometric functions of complex argument. Journal of Number Theory, 131 (10). pp. 1887-1900. ISSN 0022-314X

Questa lista e' stata generata il Tue Jun 27 20:31:05 2017 CEST.
^